Couldn't find what you looking for?

TRY OUR SEARCH!

steroid injection site deformation

Answered by a doctor

I had a steroid shot on the right side of my butt about 7 months ago for a back injury. The bruise went away in about a month. There was no pain involved after the injection. About 3 months after the injection I noticed a divot or a dimple appearing at the injection site. NOW....it's a huge...

by User avatar Peggy Lee29962

Cortizone shots can this cause vaginal bleeding

Answered by a doctor

I had recently had a cortizone shot in my knee for torn cartlidge. I was doing fine for about a week, but now last night I started to bleed vaginally. I am not due for my period? Can the cortizone shot cause this vaginal bleeding?

by User avatar Lobste245@dzjazzd.com

erectile dysfunction and a loss of libido after Cortisone shot in an ankle

Hi All ,   After 4 days of Cortisone shot in my ankle , i have completely lost my libido and face severe erectile dysfunction. This was my first shot in life, has anyone else faced it and how long does it take to get back to normal , my libido before the shot was completely normal. 

by User avatar Guest

Hydrocortisone and Hair Loss

Answered by a doctor

I have always had a very thick head of hair.  I was diagnosed with Acromegaly in 2012, had surgery in January of 2013 to remove the tumor on my pituitary gland and was put on hydrocortisone ~ 35 mg ~ which I am being weaned off of.  As of today I am on 15 mg a day.  I have noticed since the...

by User avatar Yoyomomina304421

Anxiety with Flonase?

Answered by a doctor

Hay fever is giving me many troubles, lately. Runny nose and all that itching and headache is really too much. Therefore, I got Flonase to help me dealing with these problems. Somehow, in the same time I started to feel anxious. I am not sure if this anxiety is related to Flonase or not.

by User avatar Guest

Do you guys know a testosterone replacement therapy clinic?

Hi guys, I'm in a low testosterone therapy for 9 months and I want to transfer to another clinic. Do you guys know a testosterone replacement therapy clinic? My friend suggested ***removed*** I am open for any suggestions guys. Thanks.  ***this post is edited by moderator *** *** web...

by User avatar bosstonford

Prolonged Menstruation after steroid shot

Answered by a doctor

hi, i got a steroid shot for excema about 6 weeks ago. during my latest period, i have been bleeding for more days than ever before. could this be a result of the shot? do i need to see a doctor? thanks for any feedback!

by User avatar Guest

Flonase and Getting over the Anxiety it caused.

Answered by a doctor

I used Flonase for 10 days. And I know that it is not a side effect listed by the company by have had really terrible anxiety every since. It started as nervousness then a feeling like I had drank about 20 cups of coffee in a sort time. I could not relax, i was overly emotional - crying... Which is...

by User avatar Carriebeck

Steroid withdrawal. What was your dosage of kenalog and how long did it take to recover?

Had shot of kenalog 60 mg two months ago.  Been in hell ever since.  Anyone gone thru this and come out the other side?  what was your dosage and how long did it take to recover?   Thanks!

by User avatar Guest

Cortisone injection and excessive urination.

Answered by a doctor

I had a shoulder joint cortisone injection 5 days ago and now I have excessive urintion. Called the Doctor and they said this was not a side effect, but when I looked it up it states that it is a uncommon side effect. I have been peeing every 45 mintues for 4 days even though the night. I am sure I...

by User avatar Guest